# SDR 97ZZZX797

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5614C
- Make and model: Cessna 414A
- Aircraft serial: 414A0203
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Packing
- Part number: MS288786
- Condition: Cut
- Location: Hyd Filter
- Component: AN62342
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT BOTH LEFT AND RIGHT HYDRAULIC PRESSURE CAUTION LIGHTS WERE ILLUMINATED.  LANDING GEAR WOULD NOT EXTEND.  LANDING GEAR WAS EXTENDED USING THE EMERGENCY EXTENSION PROCEDURE.  AIRPLANE WAS JACKED AND THE LANDING GEAR OPERATIONAL CHECK WAS PERFORMED.  FLUID WAS DISCOVERED LEAKING FROM THE RIGHT HYDRAULIC FILTER P/N AN6234-2.  IT WAS FURTHER DISCOVERED THAT THE PACKING P/N MS28778-6 USED TO PACK THE ELBOW P/N 833-6D AND HYDRAULIC FILTER ASSEMBLY P/N AN6234-2 HAD RUPTURED.  PACKING REPLACED.  EMERGENCY BLOW DOWN BOTTLE SERVICED AND LANDING GEAR OPERATIONAL CHECK COMPLETED IAW CESSNA SM.  AIRPLANE RETURNED TO SERVICE.
